It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-01-2007, 08:18 AM   #1
Newbie
(female)
 
Join Date: Nov 2007
Location: Cookeville
Posts: 1
alynnwest329 HB User
'spotting' a week before period is SUPPOSED to start

I'm on Ortho-Tricyclen birth control pills, and I'm on my last week of pills of my month of them. Usually when I get on those pills, into my 3rd one, I start my period- and by the time I'm finished with that week, my period is over. Well, this past week, I've been having this abnormal/irregular spotting. (its the week before I'm supposed to start my period.) I am now on my Thursday pill of my last week, and I haven't actually 'started' yet. About two weeks ago, I had gotten messed up on my pills (which has happened before) and had to skip a pill and resume my normal 'dosage'.

Has anyone had anything happen like this before???

 
Old 11-06-2007, 04:06 PM   #2
Junior Member
(female)
 
Join Date: Sep 2007
Location: ma, us
Posts: 19
justwondering42 HB User
Re: 'spotting' a week before period is SUPPOSED to start

this happened to me this month also. This is my third cycle of ortho tri cyclen (well actually i am on tri sprintec the generic) anyway i started spottin gon the sunday of my third week and i continued to spot until the following saturday of my 4th week, so two whole weeks!! i called my doctor and she said not to worry as this happens sometimes just to keep an eye on it next month. how many months have you been on ortho?

 
Sponsors Lightbulb
   
Old 11-07-2007, 08:32 AM   #3
Member
(female)
 
Join Date: Nov 2007
Location: USA
Posts: 59
wyldflwr623 HB User
Re: 'spotting' a week before period is SUPPOSED to start

It is normal to have spotting when you have missed a pill or gotten off track on taking your pills. Your pills contain a form of estrogen that stimulates the lining of your uterus. When you miss a pill, even one day, your uterus is not being properly stimulated and it can cause the lining to break down, causing spotting. Occasional breakthrough bleeding is normal, but try to be consistent when taking your pill. More frequent spotting or continual spotting could indicate a more serious problem and you should refer to your doctor.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
HELP! spotting before period! skent0688 Women's Health 11 01-20-2009 12:29 PM
brown spotting, then bright red... very abnormal.. letsrock Women's Health 4 09-10-2008 01:43 PM
Spotting & Ovulation questions AZ24 Trying to Conceive (TTC) 1 07-17-2007 01:22 AM
Bad cramps and spotting with period ChickadeeFromOz Women's Health 2 03-06-2006 06:28 AM
Reoccurring spotting Tamia008 Birth Control 4 08-02-2005 07:31 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Alesse
Diflucan
Flagyl
Ibuprofen
Motrin
  Naproxen
Provera
Tylenol
Vicodin Yasmin




TOP THANKED CONTRIBUTORS



STLouisgal (48), Kszan (40), Titchou (30), twohands (23), janewhite1 (14), Seraph (13), sjb (12), solofelix (10), Vanilla Kiss (10), bvhater (9)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (857), janewhite1 (823), Titchou (773), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 08:33 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!